Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2010

A characterization of compactifications of local compact hausdorff space

Ceren Sultan ELMALI, Abdullah Kopuzlu, Tamer Uğur

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS Cilt 7 · Sayı 2 · ss. 177–184 · 01.03.2010
DOI ile aç

Atıf için künye

ELMALI, C. S., Kopuzlu, A., & Uğur, T. (2010). A characterization of compactifications of local compact hausdorff space. INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, 7(2), 177–184. https://doi.org/10.1142/s0219887810004063

BibTeX
@article{elmali2010-74153,
  author = {ELMALI, Ceren Sultan and Kopuzlu, Abdullah and Uğur, Tamer},
  title = {A characterization of compactifications of local compact hausdorff space},
  journal = {INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS},
  year = {2010},
  volume = {7},
  number = {2},
  pages = {177--184},
  issn = {0219-8878},
  doi = {10.1142/s0219887810004063},
  url = {https://akademik.atauni.edu.tr/yayinlar/74153-a-characterization-of-compactifications-of-local-compact-hausdorff-space}
}